# SDR PCAA9700653

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833EX
- Make and model: Dhav DHC8102
- Aircraft serial: 282
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING INTERMITTENT (FLASHES ON AND OFF).  T/S, REMOVED AND CHECKED BATTERY SECURITY.  INSPECTED FLOOR PATH WIRING, FOUND SELECTOR PANEL SWITCH INTERMITTENT, CLEANED CONTACTS, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
